# SDR AALA201706289016

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 8,772 hours, 4,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MAIN CABIN DOOR EXIT PANEL LOOSE, ADJACENT TO DOOR. SECURED MAIN CABIN DOOR EXIT PANEL IAW AMM 25-28-00.
